Address:
Dipartimento di Matematica "Tullio Levi-Civita"
Università degli Studi di Padova
Via Trieste, 63
35121 Padova - Italy

Email:
paolo.rossi (at) math.unipd.it

Office: Torre Archimede, 635

Telephone: (+39) 049 827 1436

Paolo Rossi
Professore Associato

Research interests     Publications     Activities     Teaching     CV




Publications:
  1. A. Buryak, P. Rossi, D. Zvonkine.
    Moduli spaces of residueless meromorphic differentials and the KP hierarchy.
    Preprint version: arXiv:2110.01419

  2. A. Arsie, A. Buryak, P. Lorenzoni, P. Rossi.
    Riemannian F-manifolds, bi-flat F-manifolds, and flat pencils of metrics.
    Accepted for publication on International Mathematics Research Notices.
    Preprint version: arXiv:2104.09380

  3. A. Buryak, P. Rossi.
    A generalization of Witten's conjecture for the Pixton class and the noncommutative KdV hierarchy.
    Preprint version: arXiv:2103.04630.

  4. A. Arsie, A. Buryak, P. Lorenzoni, P. Rossi.
    Flat F-manifolds, F-CohFTs, and integrable hierarchies.
    Communications in Mathematical Physics, DOI:10.1007/s00220-021-04109-8.
    Preprint version: arXiv:2012.05332

  5. A. Buryak, P. Rossi, S. Shadrin.
    Towards a bihamiltonian structure for the double ramification hierarchy.
    Letters in Mathematical Physics, 2021, 111(1), 13.
    Preprint version: arXiv:2007.00846.

  6. A. Arsie, A. Buryak, P. Lorenzoni, P. Rossi.
    Semisimple flat F-manifolds in higher genus.
    Preprint version: arXiv:2001.05599.

  7. A. Buryak, P. Rossi.
    Quadratic double ramification integrals and the noncommutative KdV hierarchy.
    Bulletin of the London Mathematical Society (2021), DOI:10.1112/blms.12464.
    Preprint version: arXiv:1909.11617.

  8. A. du Crest de Villeneuve, P. Rossi.
    Quantum D_4 Drinfeld-Sokolov hierarchy and quantum singularity theory.
    Journal of Geometry and Physics, Volume 141, July 2019, pages 29-44.
    Preprint version: arXiv:1812.05858.

  9. A. Buryak, P. Rossi.
    Simple Lax description of the ILW hierarchy.
    SIGMA 14 (2018), 120, 7 pages.
    Preprint version: arXiv:1809.00271.

  10. A. Buryak, P. Rossi.
    Extended r-spin theory in all genera and the discrete KdV hierarchy.
    Advances in Mathematics, Volume 386, August 2021, DOI:10.1016/j.aim.2021.107794.
    Preprint version: arXiv:1806.09825.

  11. A. Buryak, J. Guéré, P. Rossi.
    DR/DZ equivalence conjecture and tautological relations.
    Geometry & Topology 23-7 (2019), 3537-3600.
    Preprint version: arXiv:1705.03287.

  12. P. Rossi.
    Integrability, quantization and moduli spaces of curves.
    SIGMA 13 (2017), 060, 29 pages.
    Preprint version: arXiv:1703.00232.

  13. A. Buryak, B. Dubrovin, J. Guéré, P. Rossi.
    Integrable systems of double ramification type.
    International Mathematics Research Notices, Volume 2020, Issue 24 (2020), pages 10381-10446, DOI:10.1093/imrn/rnz029.
    Preprint version: arXiv:1609.04059.

  14. A. Buryak, B. Dubrovin, J. Guéré, P. Rossi.
    Tau-structure for the Double Ramification Hierarchies.
    Communications in Mathematical Physics, October 2018, Volume 363, Issue 1, pp 191–260.
    Preprint version: arXiv:1602.05423.

  15. A. Buryak, P. Rossi.
    Double Ramification Cycles and Quantum Integrable Systems.
    Letters in Mathematical Physics, March 2016, Volume 106, Issue 3, pp. 289-317.
    Preprint version: arXiv:1503.03687.

  16. A. Buryak, P. Rossi.
    Recursion relations for Double Ramification Hierarchies.
    Communications in Mathematical Physics, March 2016, Volume 342, Issue 2, pp 533-568.
    Preprint version: arXiv:1411.6797.

  17. A. Brini, G. Carlet, S. Romano, P. Rossi.
    Rational reductions of the 2D-Toda hierarchy and mirror symmetry.
    Journal of the European Mathematical Society 19 (2017), 835-880, DOI:10.4171/JEMS/681.
    Preprint version: arXiv:1401.5725.

  18. P. Rossi.
    Nijenhuis operator in contact homology and descendant recursion in symplectic field theory.
    Proceedings of the Gokova Geometry-Topology Conference 2014, International Press, April 2015.
    Preprint version: arXiv:1201.1127.

  19. A. Brini, G. Carlet, P. Rossi.
    Integrable hierarchies and the mirror model of local CP^1.
    Physica D 241 (2012) 2156–2167.
    Preprint version: arXiv:1105.4508.

  20. O. Fabert, P. Rossi.
    Topological Recursion Relations in non-equivariant cylindrical contact homology.
    Journal of Symplectic Geometry, 11, no. 3 (2013), 405-448.
    Preprint version: arXiv:1007.2287.

  21. O. Fabert, P. Rossi.
    String, dilaton and divisor equation in Symplectic Field Theory.
    International Mathematics Research Notices, Volume 2010, Issue 19 (2011), pages 4384-4404, DOI:10.1093/imrn/rnq251.
    Preprint version: arXiv:1001.3094.

  22. P. Rossi.
    Integrable systems and holomorphic curves.
    Proceedings of the Gokova Geometry-Topology Conference 2009, International Press, April 2010.
    Preprint version: arXiv:0912.0451.

  23. P. Rossi.
    Gromov-Witten theory of orbicurves, the space of tri-polynomials and Symplectic Field Theory of Seifert fibrations.
    Mathematische Annalen (2010) 348:265-287, DOI:10.1007/s00208-009-0471-0.
    Preprint version: arXiv:0808.2626.

  24. P. Rossi.
    Gromov-Witten invariants of target curves via Symplectic Field Theory.
    Journal of Geometry and Physics, Volume 58, Issue 8, August 2008, Pages 931-941.
    Preprint version: arXiv:0709.2860.

  25. U. Bruzzo, L. Cirio, P. Rossi, V. Roubtsov.
    Equivariant cohomology and localization for Lie algebroids.
    Functional Analysis and Its Applications, Vol. 43, No. 1, pp. 18-29, 2009.
    Preprint version: arXiv:math/0506392.



Other documents: